# SDR AALA201610179011

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 28,876 hours, 9,997 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Spring
- Condition: Defective
- Location: O2 Module
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV L O2 MODULE FAILED TO DEPLOY DURING MANUAL DROP TEST.  INSTALLED NEW TEST BUTTON AND SPRING ON LAV O2 DOOR.  ACCOMPLISHED SUCCESSFUL OP'S CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00.  THE AIRCRAFT WAS NOT GROUNDED.
